MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC DRIVESHAFT FOR SCREWDRIVER 90; DRILL, BONE, POWERED

WRIGHTS LANE SYNTHES USA PRODUCTS LLC DRIVESHAFT FOR SCREWDRIVER 90; DRILL, BONE, POWERED
Model Number 03.505.006
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2021, 90 degree arm for 90 degree screwdriver does not click into a 90-degree piece.The piece is the insert of the 90-degree arm.This was discovered during an inspection while cleaning it.There was no patient and procedure involvement.This report involves one (1) driveshaft for screwdriver 90°.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h6: the device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: updated data: d4.Investigation summary visual inspection: the complaint device driveshaft for screwdriver 90 (product code: 03.505.006, lot number: 8191386) was returned to cq west chester for investigation.The driveshaft was returned without the screwdriver for evaluation.No issues were identified on the device.Functional test: a functional test could not be performed as the shaft was not returned with the screwdriver.Can the complaint be replicated with the returned device(s)? no, the complaint cannot be replicated as a functional test was not performed.Complaint confirmed: no, the complaint condition cannot be confirmed during physical device investigation.Conclusion: the complaint condition cannot be confirmed based on the available information.A definitive assignable root cause could not be determined from the available information.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot part # 03.505.003.Lot # 8191386.Manufacturing site: selzach.Release to warehouse date: 27 aug 2019.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Corrected data: h3, h6.

Brand Name
DRIVESHAFT FOR SCREWDRIVER 90
Common Device Name
DRILL, BONE, POWERED
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
SYNTHES SELZACH
bohackerweg 5
selzach 2545
SZ   2545
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12713774
Report Number2939274-2021-06371
Device Sequence Number11902357
Product Code DZI
UDI-Device Identifier10887587013329
UDI-Public(01)10887587013329
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K082649
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.505.006
Device Catalogue Number03.505.006
Device Lot Number8191386
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/16/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/03/2021
Supplement Date Received by Manufacturer11/16/2021
11/24/2021
Initial Report FDA Received Date10/28/2021
Supplement Report FDA Received Date11/23/2021
11/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK TURNING HANDLE; UNKNOWN GUIDES/SLEEVES/AIMING; UNKNOWN HANDLES; UNKNOWN INSERTION INSTRUMENTS
Patient SexUnknown